Home > Research > Publications & Outputs > Multipliers of Hardy spaces, quadratic integral...

Associated organisational unit

Links

View graph of relations

Multipliers of Hardy spaces, quadratic integrals and Foiaş-Williams-Peller operators

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>1998
<mark>Journal</mark>Studia Mathematica
Issue number2
Volume131
Number of pages10
Pages (from-to)179-188
Publication StatusPublished
<mark>Original language</mark>English